# SDR SIMA20190515005

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 30,401 hours, 28,531 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT RECIEVED FUEL 2 LO LEVEL MESSAGE AND LOST TANK 1 INDICATING. C/A-PERFORMED FUEL QTY INDICATION OPS CHK IAW AMM 28-41-00. OPC CHK OK AT THIS TIME. ALL INDICATIONS FOUND TO BE NORMAL.
